Back

Calpol six plus sugar free sachets 12x5ml

£3.50 (£5.84 per 100ml)

Brand Price Match - Checked Tesco.com 10/09/2014

  • Analgesic (pain relief) Analgesic

Quantity:

+

Add to Favourites

Add to a list


Product Summary

Starts to work on fever in 15 minutes and is not harsh on the tummy. Effective pain&fever relief. Colour&sugar free. Paracetamol. Calpol SixPlus Sugar Free Suspension is a strawberry flavoured oral suspension and is used for the relief of: . Fever (raised temperature), Post-Immunisation Fever, Cold&Flu Symptoms, Toothache, Headache, Sore Throat, Earache, other aches&pains

Contents

Each 5 ml contains: 250 mg Paracetamol, Also contains: Maltitol, E420, E218 and E216

Usage Instructions

  • For oral use only. Massage contents of sachet before opening. Do not overfill the spoon. Always use the spoon supplied with the pack. Never give more medicine than shown in the table. Do not exceed the stated dose. Child's Age: 6-8 years; How much - up to 4 times a day: One 5 ml spoonful (large end). Child's Age: 8-10 years; How much - up to 4 times a day: One 5 ml spoonful (large end) and one 2.5 ml spoonful (small end). Child's Age: 10-12 years; How much - up to 4 times a day: Two 5 ml spoonfuls (large end). Child's Age: 12-16 years; How much - up to 4 times a day: Two to three 5 ml spoonfuls (large end). Child's Age: Adults and children over 16 years; How much - up to 4 times a day: Two to four 5 ml spoonfuls (large end). Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. It is suitable for children 6 years and over and for adults who have difficulty swallowing pain relieving tablets. Not recommended for children under 6 years old. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Keep out of the reach and sight of children. Contains Paracetamol. Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

Do not store above 25°C. Store in the original package.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.